A survey of partial degrees

Journal of Symbolic Logic 40 (2):130-140 (1975)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 92,813

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Many-one degrees associated with partial propositional calculi.W. E. Singletary - 1974 - Notre Dame Journal of Formal Logic 15 (2):335-343.
Degrees of continuous functionals.Peter G. Hinman - 1973 - Journal of Symbolic Logic 38 (3):393-395.
On the t-degrees of partial functions.Paolo Casalegno - 1985 - Journal of Symbolic Logic 50 (3):580-588.
Bi-Isolation in the D.C.E. Degrees.Guohua Wu - 2004 - Journal of Symbolic Logic 69 (2):409 - 420.
Partial degrees and the density problem.S. B. Cooper - 1982 - Journal of Symbolic Logic 47 (4):854-859.
Type two partial degrees.Ko-Wei Lih - 1978 - Journal of Symbolic Logic 43 (4):623-629.
The degrees of conditional problems.Su Gao - 1994 - Journal of Symbolic Logic 59 (1):166-181.
A cornucopia of minimal degrees.Leonard P. Sasso - 1970 - Journal of Symbolic Logic 35 (3):383-388.
Kleene index sets and functional m-degrees.Jeanleah Mohrherr - 1983 - Journal of Symbolic Logic 48 (3):829-840.

Analytics

Added to PP
2009-01-28

Downloads
18 (#854,939)

6 months
1 (#1,507,819)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

C-Quasi-Minimal enumeration degrees below c'.Boris Solon - 2006 - Archive for Mathematical Logic 45 (4):505-517.
Masstheoretische Ergebnisse für WT‐Grade.Friedrich Hebeisen - 1979 - Mathematical Logic Quarterly 25 (3-6):33-36.

Add more citations

References found in this work

Introduction to Metamathematics.H. Rasiowa - 1954 - Journal of Symbolic Logic 19 (3):215-216.
Computability & Unsolvability.Clifford Spector - 1958 - Journal of Symbolic Logic 23 (4):432-433.
Theory of Recursive Functions and Effective Computability.Hartley Rogers - 1971 - Journal of Symbolic Logic 36 (1):141-146.
Reducibility and Completeness for Sets of Integers.Richard M. Friedberg & Hartley Rogers - 1959 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 5 (7-13):117-125.
Reducibility and Completeness for Sets of Integers.Richard M. Friedberg & Hartley Rogers - 1959 - Mathematical Logic Quarterly 5 (7‐13):117-125.

View all 6 references / Add more references